# SDR AALA202307051674

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 27,837 hours, 8,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE 22ABC EMERGENCY LIGHT INOPERATIVE. MAINTENAANCE REPAIRED BROKEN WIRE PER ESPM 20-43-11 AND ACCOMPLISHED A SATISFACTRORY OPERATIONAL CHECK.
